RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2009, Volume 34, Pages 109–120 (Mi cmfd138)  

On the Poincaré isomorphism in $K$-theory on manifolds with edges

V. E. Nazaikinskiia, A. Yu. Savinb, B. Yu. Sterninb

a A. Ishlinsky Institite for Problems in Mechanics, Russian Academy of Sciences
b Independent University of Moscow

Abstract: In this paper, the Poincaré isomorphism in $K$-theory on manifolds with edges is constructed. It is shown that the Poincaré isomorphism can be naturally constructed in terms of noncommutative geometry. More precisely, we obtain a correspondence between a manifold with edges and a noncommutative algebra and establish an isomorphism between the $K$-group of this algebra and the $K$-homology group of the manifold with edges, which is considered as a compact topological space.

Full text: PDF file (194 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2010, 170:2, 238–250

Bibliographic databases:

UDC: 515.168.5+517.986.32

Citation: V. E. Nazaikinskii, A. Yu. Savin, B. Yu. Sternin, “On the Poincaré isomorphism in $K$-theory on manifolds with edges”, Proceedings of the Crimean autumn mathematical school-symposium, CMFD, 34, PFUR, M., 2009, 109–120; Journal of Mathematical Sciences, 170:2 (2010), 238–250

Citation in format AMSBIB
\Bibitem{NazSavSte09}
\by V.~E.~Nazaikinskii, A.~Yu.~Savin, B.~Yu.~Sternin
\paper On the Poincar\'e isomorphism in $K$-theory on manifolds with edges
\inbook Proceedings of the Crimean autumn mathematical school-symposium
\serial CMFD
\yr 2009
\vol 34
\pages 109--120
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd138}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2588089}
\transl
\jour Journal of Mathematical Sciences
\yr 2010
\vol 170
\issue 2
\pages 238--250
\crossref{https://doi.org/10.1007/s10958-010-0082-z}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77957743067}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd138
  • http://mi.mathnet.ru/eng/cmfd/v34/p109

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:213
    Full text:53
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018